PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring

Volume 137 / 2014

Ghader Ghasemi, Kamal Bahmanpour, Jafar A'zami Colloquium Mathematicum 137 (2014), 263-270 MSC: Primary 13D45; Secondary 14B15, 13E05. DOI: 10.4064/cm137-2-10

Abstract

Let $R$ be a commutative Noetherian ring, $I$ a proper ideal of $R$, and $M$ be a finitely generated $R$-module. We provide bounds for the cohomological dimension of the $R$-module $M$ with respect to the ideal $I$ in several cases.

Authors

  • Ghader GhasemiFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail
  • Kamal BahmanpourFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    and
    School of Mathematics
    Institute for Research in Fundamental Sciences (IPM)
    P.O. Box 19395-5746, Tehran, Iran
    e-mail
  • Jafar A'zamiFaculty of Mathematical Sciences
    Department of Mathematics
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image